# SDR ASAA2016082517816

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 25,212 hours, 7,567 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON LANDING ROLL, VTK ON CAPTAIN'S ND, FMC PROMPT MISSING ON MCDU MENU PAGE. NO ACTION TAKEN. ALL RETURNED TO NORMAL DURING TAXI TO GATE.  ACFT GROUNDED.  FMC NUISANCE ERROR NOTED, NO MX REQUIRED, REF REQUIRED, IAW AMM 34-61-00-860-801.
